# SDR VNAA20251015091

- Difficulty date: October 17, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: DWGCC67010608
- Condition: Damaged
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD BUSHING OF THE OTBD LUG OF THE L/H FITTING FOUND TO BE DAMAGED UPON REMOVAL  REPAIRED THE OUTBD LUG OF THE L/H MLG SIDE STAY FITTING IAW MHIRJ REO 670-57-11-321 REV. --, DWG CC670-10608
